# SDR DL72S953530

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT HAS .50 INCH CRACK INBOARD OF ACTUATOR ATTACH POINT AT FORWARD RIB.  FOUND AT C-1 LTR CK.  REPAIRED PER MM 57-54-0.
